MAUDE Adverse Event Report: GENICON, INC. GENISTRONG SPECIMEN RETREIVAL BAG, LARGE; SPECIMEN RETRIEVAL BAG

GENICON, INC. GENISTRONG SPECIMEN RETREIVAL BAG, LARGE; SPECIMEN RETRIEVAL BAG
Model Number 550-000-005
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between (b)(6) 2017 through (b)(6) 2019.The device was returned to genicon for evaluation, however one photograph was provided.
 
Event or Problem Description
Bag broke during robotic lobectomy.See picture.According to information obtained by rep, the bag broke while the specimen was inside the chest cavity and they were trying to pull it out.A 10 inch incision was made on patient's chest to remove specimen.(b)(6).
 
Additional Manufacturer Narrative
Updated b4 with current date of this report, d2 corrected typographical error in word "retrieval"), g7 (noted follow up and 001), h2 noted "correction" as follow up type, corrected h10 (manufacturer's narrative) to clarify that "the device was not returned to genicon for evaluation.".

Brand Name
GENISTRONG SPECIMEN RETREIVAL BAG, LARGE
Common Device Name
SPECIMEN RETRIEVAL BAG
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park, fl
MDR Report Key10362739
Report Number3002590791-2020-00063
Device Sequence Number19415648
Product Code GCJ
UDI-Device Identifier00877972005186
UDI-Public(01)00877972005186(10)I9410-J(11)18511(17)210510
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180836
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2021
Device Model Number550-000-005
Device Lot NumberI9410-J
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer12/02/2019
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1